Alert archive / Texas / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 13, NWS Shreveport, LA

February 11, 20244 counties in Texas; Caddo Parish, Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Feb 11, 2024, 7:58 AM CST for 4 counties in Texas; Caddo Parish, Louisiana. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 11, 2024, 7:58 AM CST (13:58 UTC)
Expired
Feb 11, 2024, 8:45 AM CST
In force
47 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Damage threat
Considerable
Hail
2.0 in
Wind
50.0 mph

Counties Caddo Parish, LA, Gregg County, TX, Harrison County, TX, Panola County, TX, Rusk County, TX

The radar

The Shreveport radar (KSHV), 49 km from the middle of the area, began a volume at 13:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 11, 8:30 AM CSTHAIL 2.52 W Waskom, TXReport from mPING: Tennis Ball (2.50 in.).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 11, 2:35 AM CSTSevere Thunderstorm WatchSPC8 hr
Feb 11, 7:52 AM CSTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 2.0 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2024-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2024-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
655 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

117 
WUUS54 KSHV 111358
SVRSHV
LAC017-TXC183-203-365-401-111445-
/O.NEW.KSHV.SV.W.0013.240211T1358Z-240211T1445Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
758 AM CST Sun Feb 11 2024

The National Weather Service in Shreveport has issued a

* Severe Thunderstorm Warning for...
  Southwestern Caddo Parish in northwestern Louisiana...
  Southeastern Harrison County in northeastern Texas...
  Northern Panola County in northeastern Texas...
  Northeastern Rusk County in northeastern Texas...
  Southeastern Gregg County in northeastern Texas...

* Until 845 AM CST.

* At 757 AM CST, a severe thunderstorm was located near Tatum, or 15
  miles northeast of Henderson, moving east at 50 mph.

  HAZARD...Two inch hail.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect 
           damage to roofs, siding, windows, and vehicles.

* Locations impacted include...
  Greenwood, Waskom, Tatum, Beckville, Deberry, Elysian Fields,
  Easton, Chapman, Spring Ridge, Monroe, Darco, Stewart, Chalk Hill,
  Church Hill, and Oak Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!

&&

LAT...LON 3236 9477 3252 9408 3229 9384 3228 9386
      3213 9470
TIME...MOT...LOC 1357Z 251DEG 43KT 3232 9460 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$
53
1 follow-up statement
252 
WWUS54 KSHV 111421
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
821 AM CST Sun Feb 11 2024

TXC183-111430-
/O.CAN.KSHV.SV.W.0013.000000T0000Z-240211T1445Z/
Gregg TX-
821 AM CST Sun Feb 11 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GREGG COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 AM CST for
northeastern Texas. A Severe Thunderstorm Watch also remains in
effect until 100 PM CST for northwestern Louisiana.

LAT...LON 3252 9408 3229 9384 3228 9386 3215 9460
      3242 9449
TIME...MOT...LOC 1420Z 251DEG 43KT 3241 9428 

$$

LAC017-TXC203-365-401-111445-
/O.CON.KSHV.SV.W.0013.000000T0000Z-240211T1445Z/
Caddo LA-Harrison TX-Panola TX-Rusk TX-
821 AM CST Sun Feb 11 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM CST
FOR SOUTHWESTERN CADDO PARISH...SOUTHEASTERN HARRISON...NORTHERN
PANOLA AND NORTHEASTERN RUSK COUNTIES...

At 820 AM CST, a severe thunderstorm was located near Elysian Fields,
or 9 miles southeast of Marshall, moving east at 50 mph.

HAZARD...Tennis ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Greenwood, Waskom, Tatum, Beckville, Deberry, Elysian Fields, Spring
Ridge, and Darco.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

LAT...LON 3252 9408 3229 9384 3228 9386 3215 9460
      3242 9449
TIME...MOT...LOC 1420Z 251DEG 43KT 3241 9428 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
53

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 11, 5:45 AM CST, 2 hours 13 minutes earlier.

Area forecast discussion, Feb 11, 5:45 AM CST, 2 hours 13 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
545 AM CST Sun Feb 11 2024

...New AVIATION...

.SHORT TERM...
(Sunday through Monday)
Issued at 103 AM CST Sun Feb 11 2024

Heaviest rainfall over the past 24 hours has definitely occurred
across the southern half of NE TX into extreme NW LA where 2-4
inches of rainfall has fallen near the Angelina and Neches River
Basins north and east into the Sabine River Basins as well as the
Middle Red River Basins between Shreveport and Natchitoches,
Louisiana. Lighter amounts elsewhere, generally near or less than
2 inches across the northern half of NE TX, SE OK, SW AR and NE LA
but more is on the way.

For the most part early this morning, been dealing with mostly
scattered showers and isolated thunderstorms mainly near and south
of the I-20 Corridor of NE TX and NW LA into portions of SC AR
along an 850mb theta-e ridge that currently resides in this
general vicinity. Looking upstream, widespread convection ongoing
west of the DFW Metroplex and it's this convection that will
continue moving rapidly eastward this morning. Latest HRRR and a
majority of latest CAMS has the leading edge of this new
convection moving into our far western zones between 12-15z this
morning and into SW AR and extreme NW LA between 16-18z and into
our remaining areas later this afternoon. Could easily see another
inch with isolated higher amounts with this new convection today
before a bulk of this activity moves east of our region later this
afternoon/this evening. All this additional convection today is in
response to the vigorous longwave trough we've been talking about
for days out west across the Four Corners Region of the country
which is currently moving into far western Texas. This renewed
convection through much of the morning hours today should remain
mostly elevated and will pose more of a elevated hail threat even
though a damaging wind threat cannot be ruled out perhaps as far
north as the I-20 Corridor of NE TX and N LA. We have just
coordinated with SPC, Severe Thunderstorm Watch #16 valid until
17z for the southern half of NE TX including counties along the
I-20 Corridor that will include all but San Augustine and Sabine
Counties in NE TX given the isolated threat through sunrise and
the increasing widespread threat thru late morning. It's late
this morning and especially through the afternoon and early
evening hours that more surface based storms are likely across our
southern half and thus a heightened threat for severe weather
will exist.

At the surface, a stationary front was located across SE TX into
Central LA just north of Houston, Tx to just south of Alexandria,
La. Sfc cyclogenesis will continue to deepen along the western
flank of this boundary, in the vicinity of Central Texas later
this morning with the downstream stationary front forecast to
return back north as a warm front into Deep East Texas and into N
LA, south of the I-20 Corridor by late afternoon/evening. It's
this boundary and the returning warm sector that will be an area
primed for strong to severe thunderstorms later this afternoon
into this evening. Afternoon SB CAPE values will be pushing 2000
J/KG across Deep East Texas into West Central and East Central
Louisiana this afternoon/evening near and south of an Alto, Texas
to Natchitoches and Columbia Louisiana line or where the returning
warm front is expected to move. Naturally, the best low level
directional shear will be oriented within a narrow corridor right
along the this returning warm front. Supercell thunderstorms will
be possible in this airmass with damaging wind gusts, large hail
and isolated tornadoes all possible. The severe threat will end by
mid to late evening across our far southeast zones with the
passage of the sfc low to our east.

By the time we lose the severe weather threat to our east this
evening, increased forcing in association with the upper trough
itself, upstream of the dryslotting across the eastern 2/3rds of
our region will result in additional widespread showers/isolated
thunderstorms across our northwest and northern half late this
evening and through the overnight hours. Cold air aloft with the
passage of the parent trough across our northern zones suggest a
minor small hail threat cannot be ruled out. In addition,
introduced the possibility of a light rain/light snow mix across
far northern McCurtain County just prior to and just after sunrise
Monday Morning but this will be more likely north and west of
McCurtain County. Sfc temperatures are forecast to remain above
freezing so there will be no winter precipitation impacts.

Precipitation moves north and east of our region on Monday with a
cold, breezy and raw day. Strong pressure gradient will exists in
the wake of the departing upper trough with strong northwest winds
and temperatures ranging from near 50 north to the middle 50s
south.

13

&&

.LONG TERM...
(Monday Night through Sunday)
Issued at 103 AM CST Sun Feb 11 2024

We finally begin to dry out across the Four State Region Tue
through at least Thu with near zonal flow aloft forecast in the
wake of the short term trough passage. By late in the work week
and especially into next weekend, upper flow to become
southwesterly again in advance of yet another Great Basin trough
across NW Mexico into the Desert Southwest. Timing issues abound
in the medium range concerning the eventual ejection of this
trough but at this time, the trough it does not appear as dynamic
as the current trough we are dealing with. Regardless, rain
chances begin ramping up as early as Thu Night but especially
Friday into Saturday.

13

&&

.AVIATION...
(12Z TAFS)
Issued at 536 AM CST Sun Feb 11 2024

Convective activity across the airspace is expected to continue
into the 12z TAF period. As a sfc low approaches from the west,
TSRA will prevail across all terminals through the mid to late
morning, and through the afternoon, limiting visibility and
dropping CIGs. Accompanying these storms will be the threat for
damaging winds and hail, resulting in impacts to all local
terminals, especially along and south of the I-20 corridor through
the mid to late afternoon, and early evening. By the late evening
and overnight, drier conditions will prevail, but not without the
continuation of lower CIGs and some BR. There remains the chance
for wrap around moisture after 12/06z across the I-30 terminals,
but impacts from this should remain limited. By the end of the
period, the sfc low should be exiting the airspace, with terminal
winds becoming westerly, between 10-15 kts.

RK

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  64  44  53  36 / 100  40  10   0
MLU  64  46  54  34 / 100  50  10   0
DEQ  52  39  49  29 / 100  80  20   0
TXK  53  41  48  32 / 100  80  20   0
ELD  55  42  50  31 / 100  80  20   0
TYR  65  41  53  35 / 100  20  10   0
GGG  65  41  53  34 / 100  20  10   0
LFK  73  41  56  35 / 100  20  10   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

SHORT TERM...13
LONG TERM....13
AVIATION...53
Hazardous weather outlook, Feb 11, 4:20 AM CST, 3 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
420 AM CST Sun Feb 11 2024

ARZ050-051-059>061-070>073-OKZ077-TXZ096-097-108>112-121800-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-McCurtain-Red River-Bowie-Franklin-Titus-Camp-Morris-
Cass-
420 AM CST Sun Feb 11 2024

This Hazardous Weather Outlook is for south central Arkansas,
southwest Arkansas, southeast Oklahoma and northeast Texas.

.DAY ONE...Today and tonight.

Showers with embedded thunderstorms will increase across the region
this morning and some of these could pose a hail threat. Otherwise
the activity will move out of the region by late this afternoon, but
will return to the northern half of Northeast Texas, Southeast
Oklahoma and Southwest Arkasas later this evening and into the
overnight hours as an upper level storm system moves overhead. Any
strong storms this evening could also result in a small hail threat.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The rain moves out early Monday Morning with drier conditions
through at least Thursday. More unsettled weather returns to the
region Friday and into next weekend in the form of more showers and
thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation should not be needed.

TXZ136>138-149>153-165-121800-
Smith-Gregg-Harrison-Cherokee-Rusk-Panola-Nacogdoches-Shelby-
Angelina-
420 AM CST Sun Feb 11 2024

...SEVERE THUNDERSTORM WATCH 16 IN EFFECT UNTIL 11 AM CST THIS
MORNING...

This Hazardous Weather Outlook is for East Texas and Northeast
Texas.

.DAY ONE...Today and tonight.

Increasing coverage of showers and thunderstorms will infiltrate the
region this morning, bringing with them a large hail threat. The
threat will likely continue into the afternoon hours but mainly south
of the I-20 Corridor where there will be a damaging wind and an
isolated tornado threat as well. The convection moves east of the
region by late this afternoon into early this evening. Look for
additional rainfall amounts of near one inch with isolated higher
amounts.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

More unsettled weather returns to the region Friday and into next
weekend in the form of more showers and thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation has already been made and could continue into the
afternoon.

LAZ001>006-010>014-017>022-TXZ124>126-166-167-121800-
Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De Soto-Red River-
Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-Caldwell-
La Salle-Wood-Upshur-Marion-San Augustine-
420 AM CST Sun Feb 11 2024

This Hazardous Weather Outlook is for north central Louisiana,
northwest Louisiana, east Texas and northeast Texas.

.DAY ONE...Today and tonight.

There will be a threat for mainly large hail this morning near and
south of the I-20 Corridor of Northeast Texas and Northern Louisiana.
As we transition into the afternoon and early evening hours, there
will be a continued threat for large hail, in addition to damaging
wind gusts and isolated tornadoes. This threat will end across East
Central Louisiana during the evening. Look for additional rainfall
amounts near one inch with isolated higher amounts.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

More unsettled weather returns to the region Friday and into next
weekend in the form of more showers and thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely later today.

13

In the hours before

Local storm report, Feb 11, 6:56 AM CST, 1 hour 2 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
656 AM CST Sun Feb 11 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 AM     Hail             4 SSW Tyler             32.28N 95.33W
02/11/2024  E1.50 inch       Smith              TX   Broadcast Media

            Ping pong ball sized hail reported at West
            Grand Blvd and Old Jacksonville Hwy.

&&

13
Local storm report, Feb 11, 7:01 AM CST, 57 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
701 AM CST Sun Feb 11 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     Hail             Tyler                   32.33N 95.30W
02/11/2024  E1.50 inch       Smith              TX   Broadcast Media

            Widespread 1.5 inch sized hail across all of
            South Tyler attm.

&&

13
Local storm report, Feb 11, 7:22 AM CST, 36 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
722 AM CST Sun Feb 11 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 AM     Hail             1 WNW New Chapel Hill   32.31N 95.18W
02/11/2024  M1.50 inch       Smith              TX   Public

            Report relayed to us with a picture.

&&

BT
Local storm report, Feb 11, 7:33 AM CST, 25 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
733 AM CST Sun Feb 11 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 AM     Hail             1 SSE Kilgore           32.38N 94.86W
02/11/2024  M1.00 inch       Gregg              TX   Trained Spotter

            Report via social media from HAM operator.

&&

BT
Local storm report, Feb 11, 7:34 AM CST, 24 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
734 AM CST Sun Feb 11 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 AM     Hail             Tyler                   32.32N 95.30W
02/11/2024  E1.75 inch       Smith              TX   Trained Spotter

            Report from HAM operator.

&&

BT
Local storm report, Feb 11, 7:58 AM CST, 0 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
758 AM CST Sun Feb 11 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 AM     Hail             1 NE Noonday            32.25N 95.39W
02/11/2024  E2.75 inch       Smith              TX   Public

            Report of baseball size hail with cars
            damaged along 155 and loop 49.

&&

BT

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 6:40 PM CSTSpecial Weather StatementSHVCherokee, Rusk, Smith65 min
Feb 10, 8:19 PM CSTRiver Flood WarningSHVAnderson, Cherokee, Houston, Trinity5 days
Feb 10, 8:22 PM CSTRiver Flood WarningSHVNacogdoches, Rusk62 hr
Feb 10, 8:26 PM CSTRiver Flood WarningSHVAnderson, Cherokee, Houston6 days
Feb 10, 11:25 PM CSTAreal Flood WarningSHVAngelina, Nacogdoches, Panola, Rusk, San Augustine, Shelby6 hr
Feb 10, 11:37 PM CSTSpecial Weather StatementSHVNacogdoches23 min
Feb 10, 11:49 PM CSTSpecial Weather StatementSHVNacogdoches26 min
Feb 11, 12:05 AM CSTSpecial Weather StatementSHVNacogdoches25 min
Feb 11, 12:18 AM CSTSpecial Weather StatementSHVNacogdoches27 min
Feb 11, 1:07 AM CSTSpecial Weather StatementSHVRusk23 min
Feb 11, 1:51 AM CSTSpecial Weather StatementSHVCherokee24 min
Feb 11, 2:10 AM CSTSevere Thunderstorm WarningSHVCherokee, Smith50 min
Feb 11, 2:50 AM CSTSpecial Weather StatementSHVRusk25 min
Feb 11, 6:22 AM CSTSevere Thunderstorm WarningSHVCherokee, Smith38 min
Feb 11, 6:41 AM CSTSpecial Weather StatementSHVHarrison34 min
Feb 11, 7:00 AM CSTSevere Thunderstorm Warning Considerable damage threatSHVCherokee, Gregg, Rusk, Smith, Upshur60 min
Feb 11, 7:46 AM CSTSevere Thunderstorm Warning Considerable damage threatSHVGregg, Harrison, Marion, Rusk59 min
Feb 11, 7:52 AM CSTSevere Thunderstorm WarningSHVCherokee, Nacogdoches, Rusk53 min
Feb 11, 8:41 AM CSTSevere Thunderstorm WarningSHVNacogdoches, Panola, Rusk, Shelby49 min
Feb 11, 8:42 AM CSTSevere Thunderstorm Warning Considerable damage threatSHVHarrison, Marion, Panola48 min
Feb 11, 10:41 AM CSTSevere Thunderstorm WarningSHVSabine49 min
Feb 11, 11:39 AM CSTSpecial Weather StatementSHVSan Augustine36 min
Feb 11, 12:40 PM CSTSevere Thunderstorm WarningSHVSabine, San Augustine50 min
Feb 11, 12:50 AM CSTSpecial Weather StatementSHVRed River25 min
Feb 11, 2:18 AM CSTSpecial Weather StatementSHVRed River27 min
Feb 11, 2:48 AM CSTSpecial Weather StatementSHVBienville27 min
Feb 11, 2:57 AM CSTSpecial Weather StatementSHVCaddo33 min
Feb 11, 3:23 AM CSTSpecial Weather StatementSHVCaddo52 min
Feb 11, 3:34 AM CSTSevere Thunderstorm WarningSHVBossier, Caddo, Webster41 min
Feb 11, 3:41 AM CSTSpecial Weather StatementSHVLincoln34 min
Feb 11, 9:22 AM CSTSevere Thunderstorm Warning Considerable damage threatSHVBossier, Caddo, Claiborne, Webster38 min
Feb 11, 9:31 AM CSTSpecial Weather StatementSHVDe Soto29 min
Feb 11, 9:57 AM CSTSpecial Weather StatementSHVClaiborne33 min
Feb 11, 10:34 AM CSTSevere Thunderstorm WarningSHVClaiborne, Lincoln, Ouachita, Union41 min
Feb 11, 10:36 AM CSTSevere Thunderstorm WarningSHVBienville, Bossier, Jackson, Lincoln, Natchitoches, Red River39 min
Feb 11, 11:00 AM CSTSevere Thunderstorm WarningSHVLincoln, Union45 min
Feb 11, 11:13 AM CSTSevere Thunderstorm WarningSHVBienville, Jackson, Lincoln, Ouachita, Union47 min
Feb 11, 11:19 AM CSTSpecial Weather StatementSHVNatchitoches26 min
Feb 11, 12:38 PM CSTSpecial Weather StatementSHVCaldwell37 min
Feb 11, 1:20 PM CSTSpecial Weather StatementSHVNatchitoches25 min
Feb 11, 1:32 PM CSTSpecial Weather StatementSHVSabine28 min
Feb 11, 1:45 PM CSTSpecial Weather StatementSHVSabine30 min
Feb 11, 3:04 PM CSTSevere Thunderstorm WarningSHVGrant, LaSalle41 min
Feb 11, 3:43 PM CSTSevere Thunderstorm WarningSHVCaldwell, Grant, LaSalle47 min
Feb 11, 4:03 PM CSTSpecial Weather StatementSHVGrant27 min
Feb 11, 4:26 PM CSTSpecial Weather StatementSHVLaSalle49 min
Feb 11, 4:48 PM CSTSpecial Weather StatementSHVLaSalle27 min

Nearby

Severe Thunderstorm Warnings in Texas, 2024Severe Thunderstorm Warnings in Louisiana, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.